AIRR - ANZCA Institutional Research Repository
Skip navigation
Please use this identifier to cite or link to this item: http://hdl.handle.net/11055/778
Title: Comment on "probable tapentadol-associated serotonin syndrome after overdose"
Authors: Russo, Marc
Santarelli, Danielle
Isbister, Geoff
ANZCA/FPM Author: Russo, M
Keywords: tapentadol
opioid
overdose
serotonin syndrome
Issue Date: 14-Aug-2018
Citation: 52(4): 248.
Description: Available online here: https://www-ncbi-nlm-nih-gov.ezproxy.anzca.edu.au/pmc/articles/PMC5424825/
URI: http://hdl.handle.net/11055/778
DOI: 10.1310/hpj5204-248
PubMed URL: https://www.ncbi.nlm.nih.gov/pubmed/28515500
Journal Title: Hospital Pharmacy
Type: Journal Article
Affiliates: Hunter Pain Clinic, Broadmeadow, NSW, Australia
Clinical Toxicology Research Group, University of Newcastle, Newcastle, NSW, Australia.
Study/Trial: Letter
Appears in Collections:Scholarly and Clinical

Files in This Item:
File Description SizeFormat 
Comment on Probable Tapentadol-Associated Serotonin Syndrome after Overdose (ID 54790).pdf
  Restricted Access
96.46 kBAdobe PDFView/Open Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.